# SDR DXTA2025012001991

- Difficulty date: January 16, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N535QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0078
- Aircraft time: 8,424 hours, 5,564 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ODORS IN COCKPIT / CABIN: REPEAT WRITEUP.  WE DEPARTED KIAD AND CLIMBED TO 3000FT.  AT LEVEL OFF, WE TURNED ON THE ENG AND WING ANTI ICE.  AS SOON AS WE TURNED ON THE ANTI ICE, WE NOTICED AN UNUSUAL ODOR, SORT OF LIKE A PLASTIC FUME TYPE OF ODOR.  WE ELECTED TO RETURN TO KIAD AND THE SMELL REMAINED UNTIL APPROXIMATELY 2000FT. AT 2000FT, WE HAD TURNED THE ANTI ICE OFF.  PERHAPS THE ANTI ICE IS ASSOCIATED, OR PERHAPS IT WAS COINCIDENCE, BUT IT DID SEEM TO COINCIDE WITH THE ANTI ICE. CORRECTIVE ACTION: PERFORMED INSPECTION OF ANTI-ICE TUBE. NO DEFECTS NOTED. OPS CHECK GOOD. IAW  EMM 72-30-01.
